# SDR COEA2017012118913

- Difficulty date: January 21, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572801204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FRAME 27 AFT SIDE HAS LEVEL 2 CORROSION AT THE INSULATION STANDOFF STRINGER 9L. REPAIRED PER SRAS ES-466/17...11124 DATED 2/17/2017.
